Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why do i get strange back and arm pain twice in a month and makes me weak ?

I get a strange pain in the top middle of my back and it continues into the upper part of my arms.It is not constant,it happens about twice a month and it leaves my arms feeling very weak. What could this be?
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
u may have some neurological problem related to spine. you consult a neurologist and get all investigation may be cervical first do all investiggation likke x ray neck,mri then only picture will be cure
Answered: Fri, 29 Apr 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
The pain you are describing may be a pain of nerves arising from the spine.The arm & hand get nerve supply from the spine of neck .That probably gives rise to pain with weakness in your arms.Please write your age as this sort of pain above or at 40 yrs could be a start of cervical spondilitis.

Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor